Alert archive / North Carolina / Flash Flood Warnings in 2008
Flash Flood Warning 14, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jun 21, 2008, 5:06 PM EDT for Stanly County, North Carolina. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2008, 5:06 PM EDT (21:06 UTC)
- Expired
- Jun 21, 2008, 6:09 PM EDT
- In force
- 63 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Stanly County, NC
The radar
The Columbia radar (KCAE), 161 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 847 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KRAH 212107
FFWRAH
NCC167-212330-
/O.NEW.KRAH.FF.W.0014.080621T2106Z-080621T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
506 PM EDT SAT JUN 21 2008
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
STANLY COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 730 PM EDT
* AT 459 PM EDT... DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY
HEAVY RAIN OVER SOUTHERN STANLY COUNTY.
* LOCATIONS THREATENED WITH FLOODING INCLUDE STANFIELD...OAKBORO AND
NORWOOD.
ALSO... FLOODING IS POSSIBLE ALONG HARDY AND UGLY CREEKS WEST OF
NORWOOD. BRIDGES IN THE ZION CHUCH ROAD AREA NEAR COTTONVILLE MAY
ALSO FLOOD QUICKLY. FLOODING IS ALSO POSSIBLE WHERE ROCKY MOUNT
CHURCH ROAD CROSSES THE ROCKY RIVER NEAR THE UNION AND ANSON COUNTY
BORDER.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS...TURN AROUND...DONT DROWN.
LAT...LON 3523 8047 3525 8043 3533 8021 3533 8013
3536 8007 3525 8009 3516 8006 3519 8011
3518 8015 3515 8017 3517 8019 3516 8022
3520 8025 3516 8034 3517 8038 3516 8040
3516 8045 3519 8050
$$
GIH1 follow-up statement
000
WGUS72 KRAH 212209
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
607 PM EDT SAT JUN 21 2008
NCC167-212217-
/O.CAN.KRAH.FF.W.0014.000000T0000Z-080621T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STANLY NC-
607 PM EDT SAT JUN 21 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN STANLY
COUNTY...
THE HEAVY RAIN HAS EXITED SOUTHERN STANLY COUNTY. SOME STREET
FLOODING REMAINS LIKELY IN THIS AREA... AND MANY CREEKS AND STREAMS
ARE RUNNING HIGH. MOTORISTS SHOULD STILL USE EXTRA CAUTION.
LAT...LON 3523 8047 3525 8043 3533 8021 3533 8013
3536 8007 3525 8009 3516 8006 3519 8011
3518 8015 3515 8017 3517 8019 3516 8022
3520 8025 3516 8034 3517 8038 3516 8040
3516 8045 3519 8050
TIME...MOT...LOC 2207Z 180DEG 0KT 3521 8026
$$
GIHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 2:55 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 21, 2:55 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 255 PM EDT SAT JUN 21 2008 .SYNOPSIS...AN UPPER LEVEL DISTURBANCE WILL APPROACH FROM THE WEST...BRINGING A THREAT FOR SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. THE WEATHER WILL REMAIN UNSETTLED SUNDAY INTO MONDAY AS AN AREA OF LOW PRESSURE LINGERS OVER THE REGION. && .NEAR TERM /THROUGH TONIGHT/... AS OF 215 PM SATURDAY... EXPECT CONVECTION TO INCREASE IN COVERAGE ACROSS CENTRAL NC THROUGH 23Z AS A MINOR S/W LIFT E-NE ACROSS THE REGION. LATEST SPC/MSAS ANALYSIS SUGGEST THAT THE MOST VIGOROUS STORMS WILL LIKELY OCCUR ACROSS THE WEST AND SOUTH SECTIONS OF THE REGION WHERE MIXED LAYER CAPES (1000-1500 J/KG) AND LOW LEVEL CONFLUENCE ARE BEST. CONVECTION WILL GRADUALLY WANE AFTER 01Z AS S/W BEGINS IN TO SHEAR OUT IN WEAK 500MB CONFLUENCE FLOW OFFSHORE. HOWEVER...MAY SEE A FEW SHOWERS AND STORMS TO LINGER INTO THE OVERNIGHT HOURS AS REGION WILL BE IN NOSE OF 300MB JET...SUPPLYING SOME UPPER DIVERGENCE IN AN AIR MASS WITH PRECIP WATER VALUES 1.5-1.8 INCHES. RATHER MILD OVERNIGHT WITH TEMPS IN THE MID AND UPPER 60S. && .SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/... AS OF 250 PM SATURDAY... AIRMASS ACROSS CENTRAL NC WILL REMAIN MOIST AND MARGINALLY TO MODERATELY UNSTABLE THROUGH THE PERIOD. THE PRESENCE OF THE L/W TROUGH WILL KEEP THE WEATHER UNSETTLE AS A SERIES OF S/WS ROTATE THROUGH THE BASE OF THE TROUGH. MODELS HAVE LATCHED ONTO ONE PARTICULAR S/W OVER THE TN VALLEY MON INTO MON NIGHT THAT AMPLIFIES/DIGS THE L/W TROUGH ACROSS THE REGION. THIS MAY LEAD TO A BETTER POTENTIAL FOR ORGANIZED SEVERE STORMS LATE MON THROUGH EARLY TUE ACROSS CENTRAL NC. 850-500MB LAPSE RATES PROGGED TO BE IN EXCESS OF 6 OR 6.5 DEG C/KM MON NIGHT AND TUE WITH LIFTED INDICES BETWEEN MINUS 2 AND MINUS 4 DEG C LATE MON AND MON NIGHT. ON SUNDAY...A WEAKER S/W ROTATES THROUGH THE REGION DURING MAX HEATING. ADDITIONAL SUPPORT ALOFT AS REGION WILL BE IN THE FAVORED RIGHT ENTRANCE REGION OF 75KT H3 JET OVER ERN VA. ALSO...850MB CONFLUENCE PROGGED TO BE BETTER COMPARED TO TODAY BUT BEST CONFLUENCE WILL BE OVER SC. AFTERNOON MIXED LAYER CAPES VALUES BETWEEN 1000-1500J/KG PROGGED FOR THE NORTHERN PIEDMONT THROUGH THE COASTAL PLAIN WILL SUPPLY PLENTY OF ENERGY TO THE STORMS. MOS GUIDANCE APPEARS TOO LOW CONSIDERING THE PARAMETERS IN PLACE. WENT SOLID CHANCE POPS ACROSS THE AREA SUN AFTERNOON/EARLY EVENING. SUNDAY NIGHT...MID LEVEL NVA SHOULD LIMIT CONVECTION TO NO MORE THAN ISOLATED...MAINLY OVER THE COASTAL PLAIN WHERE THE DEEPEST MOISTURE WILL RESIDE. ANOTHER ROUND OF ACTIVE STORMS EXPECTED LATE MON AND WILL LIKELY PERSIST WELL INTO MON NIGHT DUE TO THE PRESENCE OF RESPECTABLE DYNAMICS ALOFT AS REGION IN RIGHT ENTRANCE OF 300MB 100KT JET CROSSING THE CENTRAL APPALACHIANS INTO SOUTHERN NEW ENGLAND AND THE AFOREMENTIONED MID LEVEL LAPSE RATES. L/W TROUGH BEGINS TO MOVE/LIFT E-NE TUESDAY. DECENT DYNAMICS CROSS AREA TUESDAY AFTERNOON MAY TRIGGER CONVECTION IN THE FAR EAST TUESDAY AFTERNOON. RIGHT NOW...MOISTURE RATHER LIMITED. IF MODELS BECOME WETTER...POPS WILL LIKELY BE NEEDED TUESDAY AFTERNOON ALONG AND EAST OF I-95. WITH WARM AIRMASS IN PLACE...TEMPS SHOULD AVERAGE CLOSE TO OR SLIGHTLY ABOVE NORMAL IN SPITE OF THE EXPECTED PERIODS OF CONSIDERABLE CLOUDINESS. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... AS OF 215 PM SATURDAY... UPPER AIR PATTERN ACROSS THE REGION WEDNESDAY THROUGH SATURDAY WILL BE FAIRLY TYPICAL FOR THIS TIME OF YEAR. BROAD UPPER LEVEL RIDGE WILL EXTEND WEST-TO-EAST ACROSS THE SOUTHERN U.S. WHILE THE JET STREAM WILL STRETCH ALONG THE U.S./CANADIAN BORDER. ANY S/W IN THIS JET STREAM OF MODERATE AMPLITUDE MAY BE ABLE TO BRUSH THE FORECAST AREA AND TRIGGER MORE THAN USUAL SUMMER TIME VARIETY CONVECTION. THE EXTENDED GUIDANCE SUGGEST THAT THE BEST S/W ENERGY REMAINS WELL NW-N OF THE REGION UNTIL THE WEEKEND WHEN THE GUIDANCE HINTS AT A POTENTIAL WAVE OF SUFFICIENT AMPLITUDE WHICH MAY INFRINGE UPON THE REGION. THE TIMING THAT FAR OUT QUESTIONABLE. THUS APPEARS THAT CHANCES FOR WIDESPREAD RAIN SLIM TO NONE AT THIS TIME. EXPECT ISOLATED AFTERNOON/EARLY EVENING CONVECTION EXPECTED THURSDAY THROUGH SATURDAY IN THE MODERATELY MOIST AND UNSTABLE AIR MASS PROJECTED TO COVER THE AREA. TEMPERATURES THROUGH THE PERIOD WILL BE CLOSE TO OR SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... AS OF 155 PM SATURDAY... CUMULUS WILL CONTINUE TO FILL IN THIS AFTERNOON AS CONVECTIVE TEMPS IN THE LOWER 80S ARE REACHED. LOW LEVEL FORCING AND INSTABILITY ARE WEAK...AND SHOWER AND THUNDERSTORM ACTIVITY WILL BE LARGELY DRIVEN BY UPPER LEVEL DYNAMICS. MAIN FEATURES ARE AN APPROACHING SHORT WAVE CURRENTLY OVER NORTHERN GEORGIA...WHICH WILL BE MOVING EAST AND SKIRTING THE SOUTHERN TIER OF THE STATE THIS AFTERNOON AND EVENING...AND UPPER DIFFLUENCE COURTESY OF THE ENTRANCE REGION OF AN UPPER JET OFF THE NORTHERN NC COAST. CONVECTION RESULTING FROM THESE FACTORS WILL BE MORE WIDESPREAD ACROSS THE SOUTH AND EAST. EXPECT THE WIDER-SCALE CONVECTION TO DIMINISH QUICKLY AFTER SUNSET...WITH ACTIVITY PERSISTING IN THE EAST (RWI/FAY) THROUGH MIDNIGHT WHEN THE SHORT WAVE EXITS THE AREA. WARM AND SOUPY AIRMASS WILL REMAIN IN PLACE...THUS EXPECT FOG AT RWI AND FAY OVERNIGHT...WITH IFR CONDITIONS POSSIBLE IN THE PREDAWN... AND MIGHT SEE MVFR FOG LATE TONIGHT AT OTHER SITES THAT RECEIVE RAIN. LOOKING AHEAD...LONG WAVE TROF WILL GRADUALLY SHIFT EAST AND AMPLIFY THROUGH MONDAY. AS PERTURBATIONS CONTINUE TO ROTATE AROUND THE BASE OF THE TROF AND ACROSS THE AREA...EXPECT SCATTERED MAINLY DIURNAL SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD. ACTIVITY WILL BE MORE WIDESPREAD AT THE EASTERN TAF SITES WHERE THE AIRMASS WILL BE MORE MOIST AND CONDITIONALLY UNSTABLE. EXPECT VFR CONDITIONS MONDAY NIGHT THROUGH WEDNESDAY... AS SURFACE HIGH PRESSURE EDGES IN FROM THE MS VALLEY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM...WSS SHORT TERM...WSS LONG TERM...WSS AVIATION...MLM
Hazardous weather outlook, Jun 21, 2:05 PM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 205 PM EDT SAT JUN 21 2008 NCZ007>011-021>028-038>043-073>078-083>086-088-089-221000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 205 PM EDT SAT JUN 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A RISK OF ISOLATED SEVERE THUNDERSTORMS THROUGH EARLY THIS EVENING ACROSS CENTRAL NORTH CAROLINA. THE PRIMARY THREAT WILL BE HAIL TO THE SIZE OF NICKLES OR QUARTERS AND DAMAGING WIND GUSTS UP TO 60 MPH. IN ADDITION...THE STORMS WILL BE ACCOMPANIED BY TORRENTIAL DOWNPOURS. SINCE THE STORMS WILL LIKELY BE MOVING LESS THAN 20 MPH...THIS MAY LEAD TO LOCALIZED FLOODING OF POOR DRAINAGE AREAS...PARTICULARLY IN THE URBAN AREAS. A FEW STORMS IN THE SANDHILLS AND THE COASTAL PLAIN WILL HAVE THE POTENTIAL TO PRODUCE FREQUENT TO CONTINUOUS LIGHTNING STRIKES. THE SEVERE WEATHER THREAT SHOULD DIMINISH BY 9 PM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON BOTH SUNDAY AND MONDAY AFTERNOON. THE STORMS WILL BE ACCOMPANIED BY HEAVY DOWNPOURS AND FREQUENT LIGHTNING STRIKES. A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL MAY ALSO OCCUR. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER ASSOCIATED WITH THESE STORMS.
In the hours before
Special weather statement, Jun 21, 3:19 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 319 PM EDT SAT JUN 21 2008 NCZ075-212015- MOORE- 319 PM EDT SAT JUN 21 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS MOORE COUNTY THROUGH 415 PM EDT... AT 319 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER FOXFIRE...OR ABOUT 11 MILES WEST OF SOUTHERN PINES...MOVING EAST AT 17 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR TAYLORTOWN AROUND 340 PM EDT... SOUTHERN PINES AROUND 355 PM EDT...WHISPERING PINES AROUND 405 PM EDT...VASS AROUND 415 PM EDT. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. MWS
Special weather statement, Jun 21, 3:42 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 342 PM EDT SAT JUN 21 2008 NCZ083-212045- ANSON- 342 PM EDT SAT JUN 21 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS ANSON COUNTY THROUGH 445 PM EDT... AT 342 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER WADESBORO...MOVING NORTHEAST AT 9 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR LILESVILLE AROUND 355 PM EDT. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. MWS
Special weather statement, Jun 21, 4:17 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 417 PM EDT SAT JUN 21 2008 NCZ025-041-212045- DURHAM-WAKE- 417 PM EDT SAT JUN 21 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS DURHAM AND WAKE COUNTIES THROUGH 445 PM EDT... AT 417 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER RDU INTERNATIONAL AIRPORT...OR ABOUT 8 MILES NORTH OF CARY...MOVING EAST AT 3 MPH. ALTHOUGH THIS STORM IS NEARLY STATIONARY...OTHER STORMS ARE ALSO DEVELOPING OVER NORTHERN WAKE COUNTY AND SOUTHEAST DURHAM COUNTIES. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL...VERY HEAVY DOWNPOURS AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. JFB
Special weather statement, Jun 21, 4:23 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 423 PM EDT SAT JUN 21 2008 NCZ075-084>086-212130- HOKE-MOORE-RICHMOND-SCOTLAND- 423 PM EDT SAT JUN 21 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS EXTREME EASTERN RICHMOND...SOUTHERN MOORE...WESTERN HOKE AND NORTHERN SCOTLAND COUNTIES THROUGH 530 PM EDT... AT 423 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER PINEBLUFF...OR ABOUT 8 MILES SOUTHWEST OF SOUTHERN PINES...MOVING EAST AT 9 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR ABERDEEN AROUND 430 PM EDT... ASHLEY HEIGHTS AROUND 445 PM EDT. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. MWS
Special weather statement, Jun 21, 4:34 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 434 PM EDT SAT JUN 21 2008 NCZ040-212115- CHATHAM- 434 PM EDT SAT JUN 21 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS CHATHAM COUNTY THROUGH 515 PM EDT... AT 434 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER HARPERS CROSSROADS...OR ABOUT 10 MILES SOUTH OF SILER CITY...MOVING EAST AT 5 MPH. ANOTHER STRONG THUNDERSTORM WAS DEVELOPING JUST TO THE WEST OF PITTSBORO...ALSO MOVING EAST AROUND 5 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...GOLDSTON AND PITTSBORO. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A VEHICLE PROVIDES SAFETY FROM LIGHTNING. VERY HEAVY RAIN WITH RAINFALL AMOUNTS EXCEEDING ONE INCH DURING THE NEXT HOUR CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING. JFB
Special weather statement, Jun 21, 4:44 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 444 PM EDT SAT JUN 21 2008 NCZ085-212145- SCOTLAND- 444 PM EDT SAT JUN 21 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS SCOTLAND COUNTY THROUGH 545 PM EDT... AT 444 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER GIBSON...OR ABOUT 10 MILES WEST OF LAURINBURG...MOVING NORTHEAST AT 18 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR LAUREL HILL AROUND 455 PM EDT...WAGRAM AROUND 535 PM EDT. GUSTY WINDS OF 35 TO 45 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE WINDS ARE CAPABLE OF BRINGING DOWN SMALL TREE LIMBS. MWS
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 3:36 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Richmond | 39 min |
| Jun 21, 4:29 PM EDT | Areal Flood Advisory | RAH | Durham, Wake | 27 min |
| Jun 21, 4:37 PM EDT | Flash Flood Warning | RAH | Durham, Wake | 109 min |
| Jun 21, 4:37 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore | 35 min |
| Jun 21, 4:42 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 48 min |
| Jun 21, 4:50 PM EDT | Severe Thunderstorm Warning | RAH | Richmond, Scotland | 40 min |
| Jun 21, 5:20 PM EDT | Areal Flood Advisory | RAH | Chatham | 85 min |
| Jun 21, 5:51 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Wake | 39 min |
| Jun 21, 6:08 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Person | 52 min |
| Jun 21, 6:18 PM EDT | Areal Flood Advisory | RAH | Durham, Orange | 94 min |
Nearby
Flash Flood Warnings in North Carolina, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.